What climara (estradiol) side effects?

Climara (estradiol) side effect. Climara is bio identical female hormone estradiol. Side effects can be none to many depending on dose and patient.

Related Questions

What is the medicine climara (estradiol) side effects?

Climara (estradiol) side effects. Climara is a bio identical estrogen called estradiol. Side effects are dose related and can be none to many.

What are the medicine climara (estradiol) side effects?

Climara (estradiol) effects. Climara (estradiol) is bio identical estrogen called Estradiol and side effects can be none to many depending on dose and patient.

Lightheadedness when walking around in 16 year old? Iron levels are on the low side, but still normal. Recently started climara (estradiol) 50mg patch

Side effect. If the symptoms of lightheadedness coincide with the start of the medication then, I would first consider the medication as causing a side effect. Have you spoken to the provider who prescribed this drug?